# SDR ASAA2020022863304

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,908 hours, 15,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL , RIGHT PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET. GROUNDED - YES. BITE CHECK #2 CONTROLLER SHOWS R/H "RAM ACT " FAULT. VERIFICATION CHECK GOOD.
